Multiscale behaviour of volatility autocorrelations in a financial market
Michele Pasquini and
Maurizio Serva
Economics Letters, 1999, vol. 65, issue 3, 275-279
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (34)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(99)00159-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:65:y:1999:i:3:p:275-279
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().